Alert archive / Kentucky / Flash Flood Warnings in 2008

Flash Flood Warning 26, NWS Louisville, KY

April 11, 20084 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 11, 2008, 1:32 PM CDT for 4 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2008, 1:32 PM CDT (18:32 UTC)
Expired
Apr 11, 2008, 4:30 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, KY, Cumberland County, KY, Monroe County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 136 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 2:30 PM CDTFLASH FLOOD5 E Tompkinsville, KYKY 100 CLOSED DUE TO FLOWING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 111835
FFWLMK
KYC053-057-171-207-112130-
/O.NEW.KLMK.FF.W.0026.080411T1832Z-080411T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM CDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
  RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 430 PM CDT

* AT 129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  POTENTIAL FLASH FLOODING FROM TRAINING THUNDERSTORMS OVER THE      
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  JAMESTOWN AND BURKESVILLE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3662 8576 3686 8558 3687 8551 3693 8545
      3693 8525 3719 8505 3712 8498 3709 8491
      3705 8491 3698 8485 3685 8506 3677 8500
      3662 8501
TIME...MOT...LOC 1832Z 180DEG 0KT 3676 8541

$$

DK
2 follow-up statements
000 
WGUS73 KLMK 111947
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT FRI APR 11 2008

KYC053-057-171-207-112130-
/O.CON.KLMK.FF.W.0026.000000T0000Z-080411T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
245 PM CDT FRI APR 11 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
EASTERN MONROE...CLINTON...CUMBERLAND AND RUSSELL COUNTIES...

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SCATTERED THUNDERSTORMS CONTINUING TO TRAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JAMESTOWN... 
BURKESVILLE AND TOMPKINSVILLE.

PARTS OF KENTUCKY HIGHWAY 100 IN SOUTHEAST MONROE COUNTY HAVE BEEN 
CLOSED DUE TO FLOWING WATER OVER THE ROAD.   

ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH ARE POSSIBLE IN THE WARNED 
AREA AS ADDITIONAL THUNDERSTORMS IN TENNESSEE TRACK NORTHEASTWARD. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3662 8576 3686 8558 3687 8551 3693 8545
      3693 8525 3719 8505 3712 8498 3709 8491
      3705 8491 3698 8485 3685 8506 3677 8500
      3662 8501
TIME...MOT...LOC 1934Z 180DEG 0KT 3676 8541

$$

DK
000 
WGUS73 KLMK 112136
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT FRI APR 11 2008

KYC053-057-171-207-112145-
/O.EXP.KLMK.FF.W.0026.000000T0000Z-080411T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
430 PM CDT FRI APR 11 2008

...THE FLASH FLOOD WARNING EXPIRED AT 530 PM EDT/430 PM CDT/ FOR 
EASTERN MONROE...CLINTON...CUMBERLAND AND RUSSELL COUNTIES...

THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED OUT OF THE WARNED COUNTIES 
AND SIGNIFICANT RAINFALL IS NOT EXPECTED TO RETURN. 

SOME LOCALIZED MINOR FLOODING MAY CONTINUE FOR A SHORT TIME ALONG 
SOME RURAL ROADS AND NEAR CREEKS.  


LAT...LON 3662 8576 3686 8558 3687 8551 3693 8545
      3693 8525 3719 8505 3712 8498 3709 8491
      3705 8491 3698 8485 3685 8506 3677 8500
      3662 8501
TIME...MOT...LOC 2125Z 180DEG 0KT 3676 8541

$$

DK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 12:16 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 11, 12:16 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
116 PM EDT FRI APR 11 2008

.MORNING UPDATE...

A LINE OF THUNDERSTORMS IS MOVING TO THE NORTHEAST INTO THE COUNTIES
NEAR AND SOUTH OF THE OHIO RIVER. THE STORMS CONTAIN VERY HEAVY RAIN
AND A GOOD BIT OF LIGHTNING ALONG WITH GUSTY WINDS. THESE STORMS
WERE PART OF A LONG LINE OF STORMS ALONG AND AHEAD OF A COLD FRONT
THAT EXTENDED FROM CENTRAL ILLINOIS TO WESTERN KENTUCKY THEN SOUTH
INTO TEXAS. HAVE INCREASED THE CHANCES OF RAIN THROUGH EARLY
AFTERNOON FOR THE NORTHWEST PART OF THE FORECAST AREA. REST OF
FORECAST REMAINS UNCHANGED.

&&

.SHORT TERM (TODAY THROUGH SATURDAY)...

...SEVERE WEATHER THREAT TO CONTINUE THIS MORNING AND THEN ANOTHER
SHOT OF SEVERE WEATHER AGAIN THIS AFTERNOON EAST OF I-65...

7Z RADAR TRENDS SHOWING STRONG STORMS OVER FORECAST AREA (FA) WITH A
FEW SEVERE STORMS IN SOUTH CENTRAL KENTUCKY.  EXPECT THE THREAT FOR
SEVERE STORMS TO CONTINUE ALONG THE PREFRONTAL TROUGH MAINLY OVER
THE KENTUCKY COUNTIES.  THERE HAS ALSO BEEN SOME FLASH FLOODING AND
SOME FLOOD ADVISORIES ISSUED OVER OUR SW INDIANA COUNTIES.  EXPECT
THAT ANY FLOODING THREAT IN THESE COUNTIES WILL SOON BE COMING TO AN
END SOON HOWEVER AS STORMS ARE MOVING EAST OF THE AREA.

THE CURRENT LINE OF STORMS SHOULD CONTINUE TO REMAIN STRONG THROUGH
12Z WITH A SLIGHT SEVERE THREAT TO CONTINUE.  THE MAIN THREAT WOULD
BE DAMAGING WINDS.  THEN WE SHOULD HAVE A LULL IN ACTIVITY AFTER
THIS LINE GETS THROUGH UNTIL THIS AFTERNOON.  AS THE COLD FRONT
APPROACHES...A NEW LINE OF STORMS IS EXPECTED TO DEVELOP THIS
AFTERNOON ALONG THIS FEATURE.  THERE IS A CHANCE THAT STORMS WOULD
BE SEVERE...HOWEVER THIS SHOULD IMPACT MAINLY AREAS EAST OF I-65.
THE MAIN THREAT FROM THESE STORMS WILL AGAIN BE DAMAGING WINDS
ALTHOUGH MARGINALLY SEVERE HAIL IS POSSIBLE.

THE FRONT SHOULD BE EAST OF THE FA BY 0Z TO 3Z TONIGHT ENDING PRECIP
ALTHOUGH WINDS WILL REMAIN QUITE STRONG.  COULD SEE GUSTS UP TO 35
TO 40 MPH THIS AFTERNOON AND EVENING.

.LONG TERM (SATURDAY THROUGH THURSDAY)...

PREVIOUS LONG TERM DISCUSSION WAS USED DUE TO ON-GOING SEVERE
WEATHER:

SATURDAY THROUGH MONDAY...

MAIN CONCERN FOR THE LONGER TERM WITH SHOWERS OCCURRING IN THE
MOISTURE WRAPPING AROUND THE UPPER LEVEL LOW THAT WILL SPREAD ACROSS
SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY SATURDAY INTO MONDAY.
AFTER THE COLD FRONT PUSHES THROUGH LATE FRIDAY AFTERNOON...COOLER
AIR WILL BEGIN TO FLOW INTO THE LOWER OHIO VALLEY. IN ADDITION DRIER
AIR WILL BRING A TEMPORARY END TO THE SHOWERS FOR PARTS OF FRIDAY
NIGHT.  EXPECT THE DRY SLOT TO REMAIN OVER MUCH OF THE AREA FRIDAY
NIGHT AND INTO THE FIRST PART OF SATURDAY MORNING.  HOWEVER AS THE
UPPER TROUGH ROTATES SOUTH TOWARD THE OHIO RIVER SATURDAY
MORNING...CLOUDS WILL INCREASE AND SCATTERED SHOWERS WILL ONCE AGAIN
DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS WILL
DECREASE SOME DURING THE OVERNIGHT HOURS BUT A SECOND TROUGH WILL
TRIGGER AND INCREASE IN SHOWERS ON SUNDAY.  THIS UPPER LEVEL SYSTEM
WILL SLOWLY EXIT THE REGION ON MONDAY.

TEMPERATURES ON SATURDAY WILL BE NOTICEABLY COOLER THAN FRIDAY/S
MILD READINGS...WITH HIGHS ON SATURDAY ONLY IN THE LOWER AND MID
50S. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL MAKE THE AIR FEEL
EVEN COLDER.

HIGH TEMPERATURES WILL HOVER AROUND 50 DEGREES AGAIN SUNDAY AND
MONDAY WITH MORNING LOWS IN THE MID 30S.

MONDAY NIGHT THROUGH THURSDAY...

HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY NIGHT AND TUESDAY AND
WILL GRADUALLY TRACK EAST ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL
INDIANA. THE HIGH WILL SETTLE OFF THE GEORGIA AND CAROLINA COAST ON
THURSDAY AND THIS SHOULD KEEP THE LOWER OHIO VALLEY DRY FOR SEVERAL
DAYS. TEMPERATURES WILL BE COOL THE BEGINNING OF THE WEEK WITH
TEMPERATURES WARMING BACK INTO THE MID 60S TO LOWER 70S BY
THURSDAY.

&&

.AVIATION (18Z TAFS)...

MAIN TAF CONCERN WILL BE THE CONVECTION THIS AFTERNOON AND TIMING
THE COLD FRONT ACROSS THE AREA.

THE MOST MOIST AND UNSTABLE AIR IS OR WILL BE ACROSS THE SOUTHERN
PARTS OF CENTRAL KENTUCKY AND THIS COULD EXTEND UP TOWARD LEX LATER.
SCATTERED SMALL CELLS CONTINUE BEHIND THIS AREA FROM NEAR SDF SOUTH
TOWARD BWG. WILL KEEP MENTION OF THUNDERSTORMS IN FORECAST UNTIL
AFTER A COLD FRONT MOVES THROUGH. AT 17Z COLD FRONT WAS NEAR A EVV
TO HOP LINE WITH DEW POINTS LOWERING BEHIND THIS LINE. WINDS BECOME
MORE WESTERLY OVER THE WESTERN PARTS OF THE STATE.

MOST CIGS AND VSBYS WILL BE VFR ACROSS THE SOUTH WITH 2-3 THSD FOOT
CIGS TO THE NORTH. FRONT SHOULD MOVE EAST OF TAF SITES BY 00Z WITH
SKIES CLEARING WITHIN A FEW HOURS AFTER THE FRONTAL PASSAGE.

AFTER A BREAK IN THE CLOUDS WRAP AROUND MOISTURE WILL ROTATE INTO
THE AREA TOWARD THE END OF THE FORECAST PERIOD. EXPECT CIGS TO LOWET
TO 2-3 THSD FT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.......MBS
SHORT TERM...AML
LONG TERM....MBS
AVIATION.....MBS
Hazardous weather outlook, Apr 11, 3:55 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 AM EDT FRI APR 11 2008

INZ076>079-083-084-089>092-KYZ023>032-061>063-070>074-120900-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-HART KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
455 AM EDT FRI APR 11 2008 /355 AM CDT FRI APR 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT APPROACHING FROM THE WEST WILL GENERATE ANOTHER ROUND
OF THUNDERSTORMS MAINLY DURING THE AFTERNOON HOURS. A FEW OF THESE
STORMS COULD BE STRONG WITH DANGEROUS LIGHTNING...HEAVY RAINFALL
AND WIND GUSTS UP TO 50 MPH. THUNDERSTORMS WILL END FROM WEST TO
EAST LATE THIS AFTERNOON.

OUTSIDE OF ANY THUNDERSTORM...THE GRADIENT WINDS WILL BE SUSTAINED
AROUND 20 MPH...WITH GUSTS AS HIGH AS 30 TO 40 MPH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS TO THE
NATIONAL WEATHER SERVICE IN LOUISVILLE.

KYZ033>043-045>049-053>057-064>067-075>078-081-082-120900-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
455 AM EDT FRI APR 11 2008 /355 AM CDT FRI APR 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH THE REGION LATER TODAY. THIS WILL
GENERATE ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON. A FEW OF
THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE
MAIN THREAT. IN ADDITION...MARGINALLY SEVERE HAIL... DANGEROUS
LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. THESE
THUNDERSTORMS COULD EXTEND INTO THE EVENING AND OVERNIGHT HOURS AS
THEY PASS TO THE EAST ACROSS THE BLUEGRASS REGION.

OUTSIDE OF ANY THUNDERSTORM...THE GRADIENT WINDS WILL BE SUSTAINED
AROUND 20 MPH...WITH GUSTS AS HIGH AS 30 TO 40 MPH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO
THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

AL

In the hours before

Special weather statement, Apr 11, 11:54 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1254 PM EDT FRI APR 11 2008

KYZ075-078-081-082-111800-
MONROE KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...TOMPKINSVILLE...JAMESTOWN...
BURKESVILLE...ALBANY
1154 AM CDT FRI APR 11 2008

A STRONG THUNDERSTORM WILL MOVE FROM MACON COUNTY TENNESSEE INTO
MONROE, CUMBERLAND, CLINTON, AND RUSSELL COUNTY IN SOUTH CENTRAL
KENTUCKY THROUGH 1:30 PM EDT. THIS STORMS WILL BE CAPABLE OF
PRODUCING WINDS TO 50 MPH, SMALL HAIL, A BRIEF PERIOD OF HEAVY
RAIN, AND DANGEROUS CLOUD TO GROUND LIGHTNING.

WHEN THE STORM APPROACHES MOVE INSIDE AND AWAY FROM WINDOWS.

JA
Local storm report, Apr 11, 12:48 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 PM EDT FRI APR 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             14 N ALBANY             36.89N  85.14W
04/11/2008  M1.00 INCH       RUSSELL            KY   TRAINED SPOTTER

&&

EVENT NUMBER 00053

CMC
Local storm report, Apr 11, 12:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 PM EDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             5 NW ALBANY             36.74N 85.20W
04/11/2008  E2.75 INCH       CLINTON            KY   LAW ENFORCEMENT

&&

DK
Local storm report, Apr 11, 1:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT FRI APR 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     10 S BURKESVILLE        36.65N  85.37W
04/11/2008                   CUMBERLAND         KY   EMERGENCY MNGR

            TREES DOWN

&&

EVENT NUMBER 00054

CMC
Local storm report, Apr 11, 1:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 PM EDT FRI APR 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      GAMALIEL                36.64N  85.79W
04/11/2008                   MONROE             KY   DISPATCH

            MINOR FLOODING ON SEVERAL STREETS IN GAMILIEL AND
            THOMPKINSVILLE. DEBRIS DEPOSITED ON ROADS FROM HIGH
            WATER...WHICH HAS SINCE RETREATED.

&&

EVENT NUMBER 00055

JBS
Local storm report, Apr 11, 1:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT FRI APR 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     TOMPKINSVILLE           36.70N  85.69W
04/11/2008                   MONROE             KY   DISPATCH

            TREE DOWN ON VERNON ROAD AND HESTON

&&

EVENT NUMBER 00056

JBS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:32 AM CDTSevere Thunderstorm WarningLMKLogan43 min
Apr 11, 1:51 AM CDTSevere Thunderstorm WarningLMKSimpson, Warren24 min
Apr 11, 2:13 AM CDTSevere Thunderstorm WarningLMKEdmonson32 min
Apr 11, 2:45 AM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue30 min
Apr 11, 9:36 AM CDTRiver Flood WarningLMKButler, Warren47 hr
Apr 11, 12:06 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell39 min
Apr 11, 12:23 PM CDTTornado WarningLMKClinton, Cumberland, Monroe, Russell35 min
Apr 11, 1:22 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland23 min

Nearby

Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.